Give your child effective relief from common allergy symptoms with Children's Benadryl Dye-Free Allergy Liquid Medicine. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI (5 mL), this liquid allergy medicine for kids relieves symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy throat, and itchy, watery eyes. Available in kid-friendly bubble gum flavor, this children's allergy liquid is both alcohol-and dye-free and is intended for children ages 6 to 11. Help alleviate your child's allergy symptoms with the brand moms turn to first when they first treat their children's upper respiratory allergies.

Benadryl Allergy, Dye-Free, Liquid, Bubble Gum Flavored, 4 Fluid ounce

$7.99$2.00/fl oz

Description

Give your child effective relief from common allergy symptoms with Children's Benadryl Dye-Free Allergy Liquid Medicine. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI (5 mL), this liquid allergy medicine for kids relieves symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy t...View Full Desciption

Ingredients

In Each 5 ml Active Ingredients: Diphenhydramine HCI (12.5 mg), Antihistamine. Inactive Ingredients: Anhydrous Citric Acid, Carboxymethylcellulose, Sodium, Flavors, Glycerin, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol Solution.
Product Number: 00350580535042

Description

Give your child effective relief from common allergy symptoms with Children's Benadryl Dye-Free Allergy Liquid Medicine. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI (5 mL), this liquid allergy medicine for kids relieves symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy t...View Full Desciption
Product Number: 00350580535042